On the limiting distribution of extremes

Novak, Serguei (1998) On the limiting distribution of extremes. Siberian Adv. Math., v. 8, No 2, 70–95., 8 (2). pp. 70-95.

Full text is not in this repository.


We suggest necessary and sufficient conditions for the "complete convergence" of a two-dimensional empirical point process of exceedances to a compound Poisson process.

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20507
Depositing User: Serguei Novak
Date Deposited: 12 Sep 2016 17:54
Last Modified: 13 Oct 2016 14:41
URI: https://eprints.mdx.ac.uk/id/eprint/20507

Actions (login required)

Edit Item Edit Item